Posted by Joy (18.104.22.168) on August 09, 2001 at 16:30:49:
In Reply to: Desperate Wife of Blurred Vision,Cluster-Sufferer posted by Nisha on August 09, 2001 at 15:00:13:
What your husband is going through with his eyes needs to be checked out. Make an appointment with a neurologist for him...the worse that can happen is that he will refuse to go and you can cancel the appointment. The experience with the prednisone is not uncommon. For many, including my husband, it helps while you take it, but after tapering off the attacks come back worse than ever. Has your husband been prescribed any preventatives such as verapamil?
And what about oxygen to use for attacks? Ice packs are used by many people, and for some, heat helps. I'm so sorry you are suffering along with your husband...it's so hard to see someone you love suffering so badly and feeling helpless to do anything to stop it. We supporters know this feeling well. Please know that you're not alone...keep us posted. Joy
Post a Followup